fbpx
My Shopping Cart

Your cart is empty

get stratus healthcare on the go! download our app

Calpol Six Plus Sugar Free Oral Suspension

Calpol Six Plus Oral Suspension provides relief for your child from mild to moderate pain to and reduce fever. Calpol Six plus orange flavoured suspension contains 250mg of paracetamol per 5mg (one spoonful). It is indicated for the symptomatic relief of headache, migraine, toothache, sore throat, colds and flu. Directions: Leave at least 4 hours between doses. Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist. Do not give to children below six years of age. Do not give your child any other products that contain paracetamol. Do not give more than four doses in any 24 hour period Shake the bottle before use
Clear
Add to Wishlist
Add to Wishlist
Use upto 450 - 840 points to purchase this product!

Earn 18 - 34 points upon purchasing this product.

		

		
Weight 60 kg
Size

,

Reviews

There are no reviews yet.

Earn 10 points by reviewing this product.
Be the first to review “Calpol Six Plus Sugar Free Oral Suspension”

Click & Collect
Pay Now, Collect in store

Worldwide Delivery

sign up to our newsletter

for all our latest promotions, blog posts and health and fitness tips, sign up to the Stratus newsletter.